- 0.0 Reitingas
- 792 Peržiūros
(Paranormal) A 60-year-old man in California died after getting the second dose of the Pfizer/BioNTech Wuhan coronavirus vaccine. Orange County resident Tim Zook received the second dose of the COVID-19 jab Jan. 5 at the Santa Ana hospital where he worked. Zook was admitted to his workplace’s emergency room hours after his vaccination. He was then transferred to a different hospital, where he died Jan. 9.
(Article by Ramon Tomey republished from NaturalNews.com)
The 60-year-old worked as a radiologic technician at Santa Ana’s South Coast Global Medical Center. His wife Rochelle Zook said Tim was overweight and had suffered from hypertension since he was 19. He had been receiving treatment for the condition until his untimely death.
A staunch supporter of vaccination, Tim posted his excitement about receiving his second dose of the Pfizer/BioNTech COVID-19 vaccine on Facebook. But two and a half hours later, he started complaining of abdominal pain and breathing difficulty. Tim’s colleagues had already escorted him to South Coast Global’s emergency room.
Rochelle said tests did not show congestive heart failure, artery blockage or valve issues. Even COVID-19 tests on Tim came back negative. “It was presenting as COVID but the test [kept] coming back negative. They tested him again: No congestive heart failure,” she remarked. His breathing worsened nevertheless, which led to his intubation.
“He just couldn’t breathe on his own: He had stomach problems, he just wasn’t feeling good,” Tim’s son Kyle Zook said. “He told doctors: ‘Put me on the ventilator, I want to live.’ Those were his last words,” Kyle added.
Tim was put into a medically induced coma on Jan. 7. A sudden blood pressure drop prompted his transfer to UC Irvine Medical Center, where he passed away two days later. Investigators are now examining if the vaccination had a role in Tim’s demise. Meanwhile, the Zook family is awaiting a toxicology report to learn more about the cause of Tim’s death.
The Zook family is still supportive of vaccination despite Tim dying from it
Rochelle asked her husband if the vaccine had something to do with the stomach pain and breathing problem he experienced, to which Tim replied in the negative. She continued: “We don’t know whether it was the vaccine or … other underlying conditions that none of us knew about.”
Despite what happened to her husband, Rochelle said Tim “believed firmly in vaccines” and advocated that others get immunized too.” She defended Tim’s stance, saying: “My husband will be the first one to tell you that he would’ve done this all over again. He would take the vaccine and would want all of us … to do it.” Kyle shared his parents’ sentiments, urging people to get vaccinated. “Take the vaccine, please. My dad would want people to get the vaccine. He doesn’t want people to go through [COVID-19].”
The Zook family has no intention of attributing Tim’s death to the Pfizer/BioNTech COVID-19 jab for now.
Rochelle said she is “not putting any blame on Pfizer or any pharmaceutical company,” as she only wanted to know the truth. “Once we know what happened, if it’s not the vaccine, then so be it. We need answers. If it is, then [further] research needs to be done,” she commented.
Meanwhile, Pfizer said it is reviewing the incident. It insisted that the BNT162b2 vaccine given to Tim was safe.
The firm’s spokeswoman Sharon Castillo told Los Angeles news outlet KTLA 5 in an email that they have been informed of what happened and are “thoroughly reviewing the matter.”
Medical workers had been supportive of vaccines for the longest time now. This was until they saw first-hand the risks of getting the mRNA COVID-19 vaccines. As a result, vaccine hesitancy has been high among medical workers. Incidentally, some countries have reserved the initial doses of their COVID-19 vaccines for medical front-liners.
But despite the risks, some health workers, such as Tennessee nurse Tiffany Dover have remained adamant about getting inoculated. The nurse manager at CHI Memorial Hospital in Chattanooga was excited to receive the COVID-19 jab alongside her colleagues.
She did get the COVID-19 jab Dec. 17, but felt dizzy and fainted moments later. Dover regained consciousness and told News Channel 9 that she had a condition wherein she would faint whenever she felt pain. Doctors at CHI Memorial insisted that the Pfizer/BioNTech jab had nothing to do with Dover’s fainting.
Turite savo nuomone, tapk autoriumi, prisijunk ir rašykite bloge. Dalinkitės receptais, sveikatos patarimais, nutikimais, susidūrėte su nekasdieniškais reiškiniais. Galite išversti iš užsienio kalbos, talpinkite su nuoroda. Laukiame Jūsų straipsnių, naujienų, apžvalgų ar istorijų!
Pasaulio naujienas kitaip... skaitykite Paranormal Telegram kanale. X(twitter) kanale. Jei manai, kad mano darbas yra naudingas, pasidalink, prenumeruok, padėkok ar paremk...
Būkite pirmi, kurie pasidalins savo nuomonėmis su kitais.